Previous |  Up |  Next


Title: On midpoints in lattices (English)
Author: Beran, Ladislav
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 36
Issue: 1
Year: 1995
Pages: 9-15
Summary lang: English
Category: math
MSC: 06B10
idZBL: Zbl 0821.06005
idMR: MR1366504
Date available: 2012-10-06T00:40:47Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_036-1995-1_3.pdf 435.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo